Recent

Weather

Saturday, November 24, 2018

Carfentanil overdoses plague Blood Tribe

Blood Tribe Administration - Chief and Council continue to hear reports of substance misuse in our community, and in particular a street drug known as carfentanil which is extremely dangerous. We are concerned about the well-being of our tribal members and issue this warning again in hopes of preventing deaths. We have been informed that more overdoses have occured in recent days and the alert is not being taken seriously. This deadly drug has the potential to cause respiratory arrest and death after just one dose. One hundred times more potent than fentanyl, it is being sold in our community to unsuspecting users.


Chief and Council ask all tribal members to be vigilant and urge you to take all measures necessary to inform and warn your families and friends of the dangers of carfentanil. Please insure that naloxone kits are not frozen if left outside, if so please replace immediately. Naloxone kits are available at Blood Tribe Dept. of Health and at the Blood Tribe Firehall. If neccesary, escort the user to a safe consumption site. If you know someone who is using, do not leave them alone.

No comments:

Post a Comment

Thanks for taking the time to comment. Comments are moderated before being published. Please be civil.

Infinite Scroll